# SDR 06FDEA03859

- Difficulty date: November 3, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE (WING SIDE), LINK ATTACHMENT SPOT FACE FOUND CORRODED.  CORROSION REMOVED AS PER   CMM 57-44-09   PG 402-408 AND FOUND WITHIN DAC ARC0503 LIMITS. ORIGINAL THK I/B: 0.474", O/B: 0.469",   REMAINING THK I/B: 0.472", O/B: 0.467", MATERIAL REMOVED I/B: 0.002", O/B: 0.002". REPAIR   CARRIED OUT AS PER CMM 57-44-09 AND CLASSIFIED AS MINOR REPAIR PER GMM 6-2-100.
